EconPapers    
Economics at your fingertips  
 

First order asymptotic theory for parametric misspecification tests of GARCH models

Andreea Halunga and Chris Orme ()

The School of Economics Discussion Paper Series from Economics, The University of Manchester

Date: 2007
New Economics Papers: this item is included in nep-ecm, nep-ets and nep-upt
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://hummedia.manchester.ac.uk/schools/soss/econ ... npapers/EDP-0721.pdf (application/pdf)

Related works:
Journal Article: FIRST-ORDER ASYMPTOTIC THEORY FOR PARAMETRIC MISSPECIFICATION TESTS OF GARCH MODELS (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:man:sespap:0721

Access Statistics for this paper

More papers in The School of Economics Discussion Paper Series from Economics, The University of Manchester Contact information at EDIRC.
Bibliographic data for series maintained by Marianne Sensier ().

 
Page updated 2021-04-08
Handle: RePEc:man:sespap:0721